Advertisement

Applied Mathematics & Optimization

, Volume 68, Issue 1, pp 21–41 | Cite as

Kernel-Correlated Lévy Field Driven Forward Rate and Application to Derivative Pricing

  • Lijun Bo
  • Yongjin Wang
  • Xuewei Yang
Article

Abstract

We propose a term structure of forward rates driven by a kernel-correlated Lévy random field under the HJM framework. The kernel-correlated Lévy random field is composed of a kernel-correlated Gaussian random field and a centered Poisson random measure. We shall give a criterion to preclude arbitrage under the risk-neutral pricing measure. As applications, an interest rate derivative with general payoff functional is priced under this pricing measure.

Keywords

Forward interest rate Kernel-correlated Lévy field HJM model Derivative pricing 

Notes

Acknowledgements

The authors would like to thank the two reviewers for their valuable comments and suggestions that greatly improve the manuscript.

References

  1. 1.
    Aihara, S.I., Bagchi, A.: Stochastic hyperbolic dynamics for infinite-dimensional forward rates and option pricing. Math. Finance 15, 27–47 (2005) MathSciNetzbMATHCrossRefGoogle Scholar
  2. 2.
    Albeverio, S., Lytvynov, E., Mahnig, A.: A model of the term structure of interest rates based on Lévy fields. Stoch. Process. Appl. 114, 251–263 (2004) MathSciNetzbMATHCrossRefGoogle Scholar
  3. 3.
    Bakshi, G., Carr, P., Wu, L.: Stochastic risk premiums, stochastic skewness in currency options, and stochastic discount factors in international economies. J. Financ. Econ. 87, 132–156 (2008) CrossRefGoogle Scholar
  4. 4.
    Björk, T.: Arbitrage Theory in Continuous Time. Oxford University Press, Oxford (2009) Google Scholar
  5. 5.
    Björk, T., Svensson, L.: On the existence of finite dimensional realizations for nonlinear forward rate models. Math. Finance 11, 205–243 (2001) MathSciNetzbMATHCrossRefGoogle Scholar
  6. 6.
    Björk, T., Di Masi, G., Kabanov, Y., Runggaldier, W.: Towards a general theory of bond markets. Finance Stoch. 1(2), 141–174 (1997) MathSciNetzbMATHCrossRefGoogle Scholar
  7. 7.
    Björk, T., Kabanov, Y., Runggaldier, W.: Bond market structure in the presence of marked point processes. Math. Finance 7(2), 211–239 (1997) MathSciNetzbMATHCrossRefGoogle Scholar
  8. 8.
    Carr, P., Mayo, A.: On the numerical evaluation of option prices in jump diffusion processes. Quant. Finance 13(4), 353–372 (2007) Google Scholar
  9. 9.
    Cont, R.: Modeling term structure dynamics: an infinite dimensional approach. Int. J. Theor. Appl. Finance 8(3), 357–380 (2005) MathSciNetzbMATHCrossRefGoogle Scholar
  10. 10.
    Cont, R., Voltchkova, E.: Integro-differential equations for option prices in exponential Lévy models. Finance Stoch. 9(3), 299–325 (2005) MathSciNetzbMATHCrossRefGoogle Scholar
  11. 11.
    Cox, J.C., Ingersoll, J.E., Ross, S.A.: A theory of the term structure of interest rates. Econometrica 53, 385–408 (1985) MathSciNetCrossRefGoogle Scholar
  12. 12.
    Dalang, R.C.: Extending martingale measure stochastic integral with applications to spatially homogeneous S.P.D.E’s. Electron. J. Probab. 4, 1–29 (1999) MathSciNetCrossRefGoogle Scholar
  13. 13.
    Dalang, R.C., Mueller, C.: Intermittency properties in a hyperbolic Anderson problem. Ann. Inst. Henri Poincaré Probab. Stat. 45(4), 1150–1164 (2009) MathSciNetzbMATHCrossRefGoogle Scholar
  14. 14.
    Dalang, R., Khoshnevisan, D., Mueller, C., Nualart, D., Xiao, Y.: A Minicourse on Stochastic Partial Differential Equations. Springer, Berlin (2009) Google Scholar
  15. 15.
    Duffie, D.: Dynamic Asset Pricing Theory, 3rd edn. Princeton University Press, Princeton (2001) zbMATHGoogle Scholar
  16. 16.
    Eberlein, E., Kluge, W.: Valuation of floating range notes in Lévy term structure models. Math. Finance 16, 237–254 (2006) MathSciNetzbMATHCrossRefGoogle Scholar
  17. 17.
    Eberlein, E., Özkan, F.: The defaultable Lévy term structure: ratings and restructuring. Math. Finance 13, 277–300 (2003) MathSciNetzbMATHCrossRefGoogle Scholar
  18. 18.
    Eberlein, E., Raible, S.: Term structure models driven by general Lévy processes. Math. Finance 9(1), 31–53 (1999) MathSciNetzbMATHCrossRefGoogle Scholar
  19. 19.
    Eberlein, E., Jacod, J., Raible, S.: Lévy term structure models: no-arbitrage and completeness. Finance Stoch. 9, 67–88 (2005) MathSciNetzbMATHCrossRefGoogle Scholar
  20. 20.
    Feng, L., Linetsky, V.: Pricing options in jump-diffusion models: an extrapolation approach. Oper. Res. 56(2), 304–325 (2008) MathSciNetzbMATHCrossRefGoogle Scholar
  21. 21.
    Filipović, D.: Consistency Problems for Heath-Jarrow-Morton Interest Rate Models. Lecture Notes in Mathematics, vol. 1760. Springer, Berlin (2001) zbMATHCrossRefGoogle Scholar
  22. 22.
    Filipović, D.: Term-Structure Models: A Graduate Course. Springer Finance. Springer, Berlin (2009) zbMATHCrossRefGoogle Scholar
  23. 23.
    Filipović, D., Tappe, S.: Existence of Lévy term structure models. Finance Stoch. 12(1), 83–115 (2008) MathSciNetzbMATHCrossRefGoogle Scholar
  24. 24.
    Filipović, D., Teichmann, J.: Existence of invariant manifolds for stochastic equations in infinite dimension. J. Funct. Anal. 197(2), 398–432 (2003) MathSciNetzbMATHCrossRefGoogle Scholar
  25. 25.
    Filipović, D., Teichmann, J.: On the geometry of the term structure of interest rates. Proc. R. Soc. Lond., Ser. A, Math. Phys. Eng. Sci. 460(2041), 129–167 (2004) MathSciNetzbMATHCrossRefGoogle Scholar
  26. 26.
    Filipović, D., Tappe, S., Teichmann, J.: Term structure model driven by Wiener process and Poisson measures: existence and positivity. SIAM J. Financ. Math. 1(1), 523–554 (2010) zbMATHCrossRefGoogle Scholar
  27. 27.
    Föllmer, H., Schweizer, M.: Hedging of contingent claims under incomplete information. Rheinische Friedrich-Wilhelms-Universität Bonn, 389–414 (1990) Google Scholar
  28. 28.
    Goldstein, R.S.: The term structure of interest rates as a random field. Rev. Financ. Stud. 13, 365–384 (2000) CrossRefGoogle Scholar
  29. 29.
    Heath, D.C., Jarrow, R.A., Morton, A.: Bond pricing and the term structure of interest rates: a new methodology for contingent claims valuation. Econometrica 60, 77–105 (1992) zbMATHCrossRefGoogle Scholar
  30. 30.
    Ho, T., Lee, S.: Term structure movements and pricing interest rate contingent claims. J. Finance 41, 1011–1029 (1986) CrossRefGoogle Scholar
  31. 31.
    Hull, J., White, A.: Pricing interest-rate derivative securities. Rev. Financ. Stud. 3, 573–592 (1990) CrossRefGoogle Scholar
  32. 32.
    Ikeda, N., Watanabe, S.N.: Stochastic Differential Equations and Diffusion Processes, 2nd edn. North-Holland, Amsterdam (1989) zbMATHGoogle Scholar
  33. 33.
    Jakubowski, J., Zabczyk, J.: Exponential moments for HJM models with jumps. Finance Stoch. 11, 429–445 (2007) MathSciNetCrossRefGoogle Scholar
  34. 34.
    Jarrow, A., Madan, D.B.: Option pricing using the term structure of interest rates to hedge systematic discontinuities in asset returns. Math. Finance 5(4), 311–336 (1995) MathSciNetzbMATHCrossRefGoogle Scholar
  35. 35.
    Kennedy, D.P.: The term structure of interest rates as a Gaussian random field. Math. Finance 4, 247–258 (1994) MathSciNetzbMATHCrossRefGoogle Scholar
  36. 36.
    Kennedy, D.P.: Characterizing Gaussian models of the term structure of interest rates. Math. Finance 7, 107–118 (1997) zbMATHCrossRefGoogle Scholar
  37. 37.
    Kimmel, R.L.: Modeling the term structure of interest rates: a new approach. J. Financ. Econ. 72, 143–183 (2004) CrossRefGoogle Scholar
  38. 38.
    Ma, C.: Term structure of interest rates in the presence of Lévy jumps: the HJM approach. Ann. Econ. Finance 4(2), 401–426 (2003) Google Scholar
  39. 39.
    Ma, C.: Advanced Asset Pricing Theory. Imperial College Press, London (2011) CrossRefGoogle Scholar
  40. 40.
    Marinelli, C.: Local well-posedness of Musiela’s SPDE with Lévy noise. Math. Finance 20(3), 341–363 (2010) MathSciNetzbMATHCrossRefGoogle Scholar
  41. 41.
    Musiela, M.: Stochastic PDEs related to term structure models. Preprint (1993) Google Scholar
  42. 42.
    Mytnik, L., Perkins, E., Sturm, A.: On pathwise uniqueness for stochastic heat equations with non-Lipschitz coefficients. Ann. Probab. 34(5), 1910–1959 (2006) MathSciNetzbMATHCrossRefGoogle Scholar
  43. 43.
    Nunno, G.D.: Random fields evolution: non-anticipating integration and differentiation. Preprint (2002) Google Scholar
  44. 44.
    Özkan, F., Schmidt, T.: Credit risk with infinite dimensional Lévy processes. Stat. Decis. 23, 281–299 (2005) zbMATHCrossRefGoogle Scholar
  45. 45.
    Protter, P.: Stochastic Integration and Differential Equations, 2nd edn. Springer, Berlin (2003) Google Scholar
  46. 46.
    Santa-Clara, P., Sornette, D.: The dynamics of the forward interest rate curve with stochastic string shocks. Rev. Financ. Stud. 14, 149–185 (2001) CrossRefGoogle Scholar
  47. 47.
    Shirakawa, H.: Interest rate option pricing with Poisson-Gaussian forward rate curve processes. Math. Finance 1(4), 77–94 (1991) zbMATHCrossRefGoogle Scholar
  48. 48.
    Shreve, S.E.: Stochastic Calculus for Finance II: Continuous-Times Models. Springer, New York (2004) Google Scholar
  49. 49.
    Sornette, D.: String formulation of the dynamics of the forward interest rate curve. Eur. Phys. J. B 3, 125–137 (1998) CrossRefGoogle Scholar
  50. 50.
    Vasicek, O.: An equilibrium characterization of the term structure. J. Financ. Econ. 5, 177–188 (1977) CrossRefGoogle Scholar
  51. 51.
    Walsh, J.B.: An Introduction to Stochastic Partial Differential Equations. Lecture Notes in Mathematics, vol. 1180, pp. 265–439. Springer, New York (1986) Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Department of MathematicsXidian UniversityXi’anChina
  2. 2.School of BusinessNankai UniversityTianjinChina
  3. 3.School of Management and EngineeringNanjing UniversityNanjingChina

Personalised recommendations